# SDR ASOA03517

- Difficulty date: October 17, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 718 BETWEEN STRINGERS 10-12 ON THE RIGHT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FS 718 BETWEEN STRINGERS 10-12 ON THE RIGHT SIDE IAW ASA EO 600-53-0067A.  (M)
